I have OCD and anxiety and have been on Prozac and Mirtazapine for about three months. I used to be dependent on marijuana for about six months. I decided to quit three months ago and started using kratom to help quell my marijuana cravings. For the most part, it did not seem to affect me, but just last week, I had a massive OCD flare up that put me on the verge of suicide. The intrusive thoughts I dealt with had to do with a drunken party about a year and half ago. I questioned whether or not it actually happened or if it was just a dream, even though I knew that it definitely happened. But I kept questioning it in my head over and over that I began to feel suicidal. I wonder if it has to do with the fact that I have been using massive amounts of kratom daily along with my SSRIs could have caused the flare-up. I threw away all my kratom after that event. My question is why I suddenly had this massive flare-up, and if it has to do with my massive kratom with my antidepressants?
Welcome to icliniq.com.
You already have OCD and anxiety also. You are taking psychiatric medicines and also drugs. What is your age? As a psychologist, I want to say that first of all you consult a psychiatrist for your medications and drugs also. From psychological point of view, you have to maintain a routine life for every day. In a day, you must engage with some activities and you can share your feelings with your close friend or people you like the most. Try to change your habits of taking drugs (minimize the number of time). Another important thing is to write down the automatic thoughts coming to your mind and note it down. If possible, please share your thoughts.
Peer group pressure.Investigations to be done:
Doctor consultation. You can take admission in any drug deaddiction center.Differential diagnosis:
Addiction with anxiety.Treatment plan:
Consult a psychiatrist.Preventive measures:
Change the habit of addiction.Regarding follow up:
Consult regularly each month.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read fullDo antidepressants cause low sex drive?
Do you have any psychological issues like depression, anxiety or even simple stress ... I am suffering with anxiety and depression and take numerous medications such as Prozac, Klonopin, Trazodon... Read fullDo antidepressants and birth control pill affect libido?
.. antipsychotic medication are known to decrease libido, causing low sex desire .. ... Read full
Ask your health query to a Wellness Expert online?Ask a Psychologist Counsellor Now